# SDR GTIA2024111138517

- Difficulty date: November 10, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N682NK
- Make and model: Airbus A321-231
- Aircraft serial: 7957
- Aircraft time: 22,726 hours, 10,069 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON DESCENT @ 6000! PACK 1 ALREADY OFF. NOT AT STRONG AS THE FUME EVENT ON T/O.-SEE LOG ITEMS 3391772-1 & -2 3391774-1 & -2 W/O 334254 TI 2100-2002-CEO & TI 4900-1906 FOR CORRECTIVE ACTION. NO ODOR NOTED.
